MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAX-CORE; INSTRUMENT, BIOPSY

BARD PERIPHERAL VASCULAR, INC. MAX-CORE; INSTRUMENT, BIOPSY
Model Number MC1825
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Prepped the biopsy needle we discovered it was misfiring.

Brand Name
MAX-CORE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st
tempe AZ 85281
MDR Report Key24741575
Report Number24741575
Device Sequence Number15728606
Product Code KNW
UDI-Device Identifier00801741084492
UDI-Public(01)00801741084492(17)281130(10)REKZ2146
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
Report Date (Section F) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMC1825
Device Catalogue NumberMC1825
Device Lot NumberREKZ2146
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/25/2026